IJPAM: Volume 83, No. 3 (2013)

SUBALGEBRAS AND QUOTIENT ALGEBRAS
OF PARAFREE LIE ALGEBRAS

Zehra Velioğlu
Department of Mathematics
Cukurova University
Adana, TURKEY


Abstract. We prove that any subalgebra and any quotient algebra of a parafree Lie algebra are parafree.

Received: November 19, 2012

AMS Subject Classification: 17B99, 17B01

Key Words and Phrases: Lie algebras, Parafree subalgebra, quotient algebra

Download paper from here.



DOI: 10.12732/ijpam.v83i3.11 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 3